Publications

Preprints

  • Sina Ober-Blöbaum, MV. Superconvergence of Galerkin variational integrators
    arXiv:2104.12221

Published

  1. MV. Hamiltonian structures for integrable hierarchies of Lagrangian PDEs
    Open Communications in Nonlinear Mathematical Physics 1: ocnmp:7491 (2021)
    10.46298/ocnmp.7491 arXiv
  2. Luis C. García-Naranjo, MV. Structure preserving discretization of time-reparametrized Hamiltonian systems with application to nonholonomic mechanics
    Journal of Computational Dynamics 8(3): 241-271 (2021)
    doi 10.3934/jcd.2021011 arXiv
  3. Matteo Petrera, MV. Variational symmetries and pluri-Lagrangian structures for integrable hierarchies of PDEs
    European Journal of Mathematics 7 : 741–765 (2021)
    doi 10.1007/s40879-020-00436-7 arXiv
  4. Alessandro Bravetti, Marcello Seri, MV, Federico Zadra. Numerical integration in celestial mechanics: a case for contact geometry
    Celest Mech Dyn Astr 132, 7 (2020)
    doi 10.1007/s10569-019-9946-9 arXiv
  5. MV, Alessandro Bravetti, Marcello Seri. Contact variational integrators
    Journal of Physics A: Mathematical and Theoretical 52 445206 (2019)
    doi 10.1088/1751-8121/ab4767 arXiv
  6. MV. A variational perspective on continuum limits of ABS and lattice GD equations
    SIGMA 15 (2019), 044
    doi 10.3842/SIGMA.2019.044 arXiv
  7. MV. Continuum limits of pluri-Lagrangian systems
    Journal of Integrable Systems 4 (1) xyy020 (2019)
    doi 10.1093/integr/xyy020 arXiv
  8. MV. Modified equations for variational integrators applied to Lagrangians linear in velocities
    Journal of Geometric Mechanics 11 (1) : 1-22 (2019)
    doi 10.3934/jgm.2019001 arXiv
  9. MV. Numerical precession in variational discretizations of the Kepler problem
    In: Ebrahimi-Fard K., Barbero Liñán M. (eds) Discrete Mechanics, Geometric Integration and Lie–Butcher Series, Springer (2018)
    doi 10.1007/978-3-030-01397-4_10 arXiv
  10. MV. Modified equations and the Basel problem
    The Mathematical Intelligencer 40(2):33–37 (2018)
    doi 10.1007/s00283-017-9767-1 arXiv
  11. MV. Modified equations for variational integrators
    Numerische Mathematik 137:1001 (2017)
    doi 10.1007/s00211-017-0896-4 arXiv
  12. Yuri B. Suris, MV. On the Lagrangian structure of integrable hierarchies
    In: Bobenko A. (ed) Advances in Discrete Differential Geometry, Springer (2016)
    doi 10.1007/978-3-662-50447-5_11 arXiv

PhD Thesis

Master’s Thesis